# SDR ASAA2016022315772

- Difficulty date: February 23, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500g-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT TRANSITION PANEL FROM BS 500A TO 500G+4 CORRODED SEVERAL PLACES. ACFT GROUNDED. REMOVED CORROSION ON FWD PIT RT TRANSITION PANEL FROM BS 500A TO 522G+4  IAW SRM 51-10-02, ORIGINAL THICKNESS IS .40 IAW SRM 53-30-53.  REMOVED .010 REMAINING THICKNESS IS .030 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  R & R TRANSITION ANGLE FROM BS 500A TO 500G+4 IAW SRM 53-00-53-2R-6 ALODINED IAW SRM  51-20-01 AND PRIMED IAW SOPM 20-41-02.  REMOVED DOT AND OR STREAMER .
